`a`

Two nontrivial solutions of a class of elliptic equations with singular term

Pages: 272 - 281, Issue Special, September 2011

 Abstract        Full Text (430.4K)              

J. Chen - Center for Research and Development in Mathematics and Applications, Department of Mathematics, University of Aveiro, Campus de Santiago, Aveiro, 3810-193, Portugal (email)
K. Murillo - Center for Research and Development in Mathematics and Applications, Department of Mathematics, University of Aveiro, Campus de Santiago, Aveiro, 3810-193, Portugal (email)
E. M. Rocha - Center for Research and Development in Mathematics and Applications, Department of Mathematics, University of Aveiro, Campus de Santiago, Aveiro, 3810-193, Portugal (email)

Abstract: We consider the existence of nontrivial solutions of the equation

Keywords:  Variational methods, inhomogeneous Laplacian equation, singular term, two solutions
Mathematics Subject Classification:  35J20, 35J70

Received: August 2010;      Revised: March 2011;      Published: October 2011.